CSN Login
Members Online: 6

You are here

EXTREME fatigue??? Several months after stopping chemo?

Posts: 51
Joined: Feb 2011

My dad, stage 4 colon and liver cancer, stopped chemo almost a year ago. All of a sudden he is experiencing SEVERE fatigue as if he was doing chemo. NNot everyday but quite a bit. He says he has felt so weak that he has trouble getting out of bed and out to the livingroom. Has anyone dealt with anything similar? He has also started having severe anxiety, panic attacks and depression. Any suggestions? Thanks again everyone for all your time and help!

Lovekitties's picture
Posts: 3244
Joined: Jan 2010

Has your dad been to his doctor to discuss his symptoms and have any tests done?

His fatigue could be associated with low blood counts.

Once a cancer patient always a cancer patient and everything which is out of the norm can cause the depression and anxiety...it is the what if it is back syndrom.

Make sure he gets to a doc soonest so that they can determine how best to help him.

Keep us posted.


Marie who loves kitties

Matta's picture
Posts: 38
Joined: Jun 2011

I stopped in chemo in May 2011 and yesterday I went to the doctor because of this extreme fatigue. The doctor found out that I have too high blodpressure and I should take it easy over the weekend. Next week I will go back and they do some testings. My back hurts around the kidney aria and I am swelling so I guess that something is wrong. I am taking it very easy, doctors order but in fact I could not do anything as I am right now, I am on the couch the whole day and knit mittens and socks so I will not be cold during the winter :-)

I hope you will find something out of this, try not to stress up over this ♥


Subscribe to Comments for "EXTREME fatigue??? Several months after stopping chemo?"